American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.07) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Elvin Lee. On divisibility by nine of the sums of even amicable pairs . Math. Comp. 23 (1969) 545-548. MR 0248074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mohan Lal. Iterates of a number-theoretic function . Math. Comp. 23 (1969) 181-183. MR 0242765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Elvin J. Lee. Amicable numbers and the bilinear diophantine equation . Math. Comp. 22 (1968) 181-187. MR 0224543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Shanks. Corrigenda to: ``Generalized Euler and class numbers `` . Math. Comp. 22 (1968) 699. MR 0227093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Shanks. Generalized Euler and class numbers . Math. Comp. 21 (1967) 689-694. MR 0223295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Shanks and Sidney Kravitz. On the distribution of Mersenne divisors . Math. Comp. 21 (1967) 97-101. MR 0220665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Carlitz. The irreducibility of the Bernoulli polynomial $B\sb{14}\,(x)$ . Math. Comp. 19 (1965) 667-670. MR 0191890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Claude P. Wrathall. New factors of Fermat numbers . Math. Comp. 18 (1964) 324-325. MR 0163868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jack Levine and R. E. Dalton. Minimum periods, modulo $p$, of first-order Bell exponential integers. . Math. Comp. 16 (1962) 416-423. MR 0148604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. Riesel. All factors $q<10\sp{8}$ in all Mersenne numbers $2\sp{p}-1,$ $p$\ prime $<10\sp{4}$ . Math. Comp. 16 (1962) 478-482. MR 0152484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sidney Kravitz. Divisors of Mersenne numbers $10,000. Math. Comp. 15 (1961) 292-293. MR 0123508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Brillhart and G. D. Johnson. On the factors of certain Mersenne numbers . Math. Comp. 14 (1960) 365-369. MR 0123507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1